# SDR ASAA2016080717749

- Difficulty date: August 7, 2016
- Submitted: August 22, 2016
- Operation: Air carrier
- Aircraft: N533AS
- Make and model: Boeing 737890
- Aircraft serial: 35201
- Aircraft time: 22,178 hours, 6,523 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Tee Fitting
- Part number: 146A94018
- Condition: Corroded
- Location: Floor Panel
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PARTS RACK, AFT PIT FLOOR PANEL 140EF SPLICE TEE CORRODED.  ACFT GROUNDED.  REPLACED WITH NEW SPLICE STRAP-TEE ASSY IAW DWG 146A9401. CORROSION FOUND TO BE OUT OF LIMITS, EXFOLIATED, IAW SRM 53-00-53, PO 873487.3.
